Detail publikace
Některé kvalitativní vlastnosti lineárních dynamických rovnic s více zpožděními
ČERMÁK, J.
Český název
Některé kvalitativní vlastnosti lineárních dynamických rovnic s více zpožděními
Anglický název
Some qualitative properties of linear dynamic equations with multiple delays
Typ
článek v časopise - ostatní, Jost
Jazyk
en
Originální abstrakt
This paper discusses stability and asymptotic properties of a delay dynamic equation. Under some specific choices of a delay, this dynamic equation involves several significant particular cases such as linear autonomous differential equations with several delays or linear autonomous higher-order difference equations. For a proportional delay, we formulate an asymptotic result joint for two different time scales, including a joint form of its proof. For a general delay, we investigate stability and asymptotic properties of solutions on the continuous and discrete time scales separately. Besides a related character of the relevant results, we discuss also a possible related character of their proofs.
Český abstrakt
Článek diskutuje stabilitu a asymptotické vlastnosti řešení dynamické rovnice se zpožděním. Při speciálních volbách zpoždění tato rovnice zahrnuje několik významných případů, jako jsou lineární autonomní diferenciální rovnice s několika zpožděními, nebo lineární autonomní diferenční rovnice vyšších řádů. V případě proporcionálního zpoždění článek formuluje asymptotický výsledek, který je společný pro dvě různé časové škály, včetně společné formy důkazu. V případě obecného zpoždění se stabilita a asymptotika řešení vyšetřuje odděleně ve spojitém a diskrétním případě. Kromě podobného charakteru hlavních výsledků je diskutován i případný společný charakter odpovídajících důkazů.
Anglický abstrakt
This paper discusses stability and asymptotic properties of a delay dynamic equation. Under some specific choices of a delay, this dynamic equation involves several significant particular cases such as linear autonomous differential equations with several delays or linear autonomous higher-order difference equations. For a proportional delay, we formulate an asymptotic result joint for two different time scales, including a joint form of its proof. For a general delay, we investigate stability and asymptotic properties of solutions on the continuous and discrete time scales separately. Besides a related character of the relevant results, we discuss also a possible related character of their proofs.
Klíčová slova česky
Dynamická rovnice se zpožděním; stabilita; asymptotické chování
Klíčová slova anglicky
Delay dynamic equation; stability; asymptotic behaviour
Rok RIV
2013
Vydáno
21.06.2013
Nakladatel
Springer
ISSN
1687-1847
Ročník
2013
Číslo
2013
Strany od–do
1–12
Počet stran
12
BIBTEX
@article{BUT101363,
author="Jan {Čermák},
title="Some qualitative properties of linear dynamic equations with multiple delays",
year="2013",
volume="2013",
number="2013",
month="June",
pages="1--12",
publisher="Springer",
issn="1687-1847"
}